Zoloft side effects in women and the impact it may have on the market
All the Zoloft side effects in women
Zoloft continues to dominate as the most reliable drug for treating the symptoms of depression. The drug has been very outstanding and it is not surprising that its demand has significantly increased in the recent past. However, the drug has created a lot of enemies along the way with its many side effects. There are several reports of Zoloft side effects in women which have been denting the image of the drug as a reliable anti-depressant. Men too have been under the shadow of the side effects as a result of the intake of Zoloft drugs. Some men have been reported to have lost the power to ejaculate, while others have been found struggling to achieve and sustain an erection.
There are many side effects that arise in women as a result of taking Zoloft. The drug normally affects the hormonal levels of a woman both before conception and after. Since the hormones present in a woman vary depending on the woman is pregnant or not, the drug affects a pregnant different from the way it affects a woman who is not pregnant. Women who are taking Zoloft may experience side effects such as discharge of breast milk, perpetual mood swings, tenderness of the breasts, gaining of weight and in other cases losing of weight. These side effects occur soon after the administration of the drug or in due course.
Zoloft and its long term side effects
Zoloft side effects in women have not been exhausted, they go far beyond this. For example, women who are taking Zoloft are likely to experience low energy levels in the body and insomnia. Others may also experience PMS when taking the drug. This may also be coupled with cramping in the stomach. There is something that is abnormal about the drug and its side effects in women; breast milk discharge is said to begin regardless of whether the woman is pregnant or has just delivered!
Zoloft side effects in women may pose a very serious threat on the hormonal balance in a woman. The drug is said to cause a very overwhelming level of hormonal imbalance in a woman who is taking it. Usually it takes a very long period of time for the hormonal imbalance that results from Zoloft intake to subside. In some cases the drug’s effects may take longer than two months to deplete. Sometimes the only way to eliminate the side effects of the drug is to discontinue its administration. If there is an alternative drug, it might be appropriate to make a shift before the severity of the symptoms is witnessed.
Zoloft side effects in women are likely to result in a decrease of demand for the drug. Unless the number of side effects caused by the drug or the severity of the side effects reduces, there is every possibility that the drug will lose market in the near future. In the near future, the makers of the drug will have to cut prices if they are to win the favor of the customers. Although, the drug has all the side effects indicated above; it is still a very efficient ant-depressant compared to other drugs.
Leave a Reply
You must be logged in to post a comment.